# SDR GTIA040618

- Difficulty date: June 12, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD EMERGENCY LIGHT ASSEMBLY ON FORWARD DROP CEILING PANEL BROKEN.  REMOVED LIGHT ASSEMBLY.  INSTALLED NEW LIGHT ASSEMBLY.  (M)
